# SDR DL73S971940

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327DL
- Make and model: Boeing 737232
- Aircraft serial: 23099
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768278
- Condition: Cracked
- Location: C1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND TO HAVE 2 CRACKS ON THE FWD EDGE OF THE FWD CARGO DOOR BETWEEN STA 455 AND STA 440.  THE UPPER CRACK IS JUST ABOVE STRINGER 23R AND WAS FOUND IN THE BONDED SKIN ASSEMBLY (.036 + .036 CLAD 2024-T3).  IT MEASURED .22 FWD AND 1.25 VERTICALLY.  THE LOWER CRACK LOCATION IS BELOW STRINGER 24R AND WAS FOUND IN THE OUTER SKIN (.036 CLAD 2024-T3) AND INTERNAL BEAR STRAP (.112 2024-T3), BUT NOT THE BONDED DOUBLER.  IT MEASURED .7 FWD AND 1.0 VERTICALLY.  REPAIRED PER INSTRUCTIONS OF ER/A330765-14 REV A.
